# SDR GAIA01080ST

- Difficulty date: April 2, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6022684
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED THAT THE C3 DOOR LOWER CHORD IS CRACKED AT AFT END.  ACCOMPLISHED C3 CARGO DOOR LOWER CHORD REMOVAL AND REPLACEMENT IAW B727 SRM 52-30-1 FIG AND 51-30-2, 51-20-4.  (M)
